# SDR ASAA2013032894300

- Difficulty date: March 28, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 44,090 hours, 24,353 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Roller
- Part number: 56100032
- Part serial: ASA55RH
- Condition: Loose
- Location: R2 Window
- Part time: 49,268 hours, 31,743 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SIDE WINDOW WILL NOT OPEN.   REMOVED R2 SLIDING WINDOW AND FOUND LOWER  FORWARD ROLLER TO BE LOOSE.  RESECURED LOWER FORWARD ROLLER AND REINSTALLED WINDOW REF AMM 56-12-11.  WINDOW OPS NORMAL.
